# SDR DXTA2021100449870

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 11,445 hours, 8,805 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 621130354
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS VERY DIFFICULT TO CLOSE. ACTUATOR SEEMS TO STICK AT A COUPLE OF POINTS. // SIGNOFF// REMOVED AND REPLACED THE AFT SUPPORT STRUT ASSEMBLY. INSTALLED A NEW CUSTOMER SUPPLIED STRUT ASSEMBLY. PERFORMED ADJUSTMENTS AS REQUIRED. OPS CHECK PERFORMED WITH NO DISCREPANCIES. WORK PERFORMED JAW CESSNA 560XL AMM SECTION 52-10-01.
